Search


Current filters:

Start a new search
Add filters:

Use filters to refine the search results.


Results 1-10 of 15 (Search time: 0.003 seconds).
Item hits:
Issue DateTitleAuthor(s)Citation
2005How to detect integrability in cellular automataJoshi, Nalini; Lafortune, Stephane; Mathematics & StatisticsHow to detect integrability in cellular automata, Journal of Physics A: Mathematical and Theoretical (Print Edition), vol.38,(28),2005,pp L499-L504
2006Generalized Halphen systemsJoshi, Nalini; Pickering, Andrew; Mathematics & StatisticsGeneralized Halphen systems, Proceedings of the Royal Society of Edinburgh Section A (Mathematics), vol.136A,(6),2006,pp 1287-1301
2006Deconstructing an integrable lattice equationJoshi, Nalini; Grammaticos, B; Ramani, A; Tamizhmani, T; Mathematics & StatisticsDeconstructing an integrable lattice equation, Journal of Physics A: Mathematical and General, vol.39, 8, 2006,pp L145-L149
2006Second and fourth Painlevé hierarchies and Jimbo-Miwa linear problemsJoshi, Nalini; Gordoa, Pilar R; Pickering, Andrew; Mathematics & StatisticsSecond and fourth Painlevé hierarchies and Jimbo-Miwa linear problems, Journal of Mathematical Physics, vol.47, 7, 2006,pp 073504-1-073504-16
2006Generating function associated with the Hankel determinant formula for the solutions of the Painlevé IV equationJoshi, Nalini; Kajiwara, Kenji; Mazzocco, Marta; Mathematics & StatisticsGenerating function associated with the Hankel determinant formula for the solutions of the Painlevé IV equation, Funkcialaj Ekvacioj, Serio Internacia, vol.49,(3),2006,pp 451-468
2007The Lax Pair for the mKdV HierarchyJoshi, Nalini; Clarkson, Peter A; Mazzocco, Marta; Mathematics & StatisticsThe Lax Pair for the mKdV Hierarchy, Seminaires et Congres, vol.14,(Theories Asymptotiques et Equations de Painleve),2007,pp 53-64
2007A Lax pair for a lattice modified KdV equation, reductions to q-Painlevé equations and associated Lax pairsHay, Michael; Joshi, Nalini; Hietarinta, Jarmo; Nijhoff, Frank W; Mathematics & Statistics; Mathematics & StatisticsA Lax pair for a lattice modified KdV equation, reductions to q-Painlevé equations and associated Lax pairs, Journal of Physics A: Mathematical and Theoretical, vol.40, 2, 2007,pp F61-F73
2005The Dirichlet boundary value problem for real solutions of the first Painleve equation on segments in non-positive semi-axisJoshi, Nalini; Kitaev, A; Mathematics & StatisticsThe Dirichlet boundary value problem for real solutions of the first Painleve equation on segments in non-positive semi-axis, Journal fuer die Reine und Angewandte Mathematik: Crelle's journal, vol.583, N/A, 2005,pp 29-86
2005Backlund transformations for fourth Painleve hierarchiesJoshi, Nalini; Gordoa, Pilar R; Pickering, Andrew; Mathematics & StatisticsBacklund transformations for fourth Painleve hierarchies, Journal of Differential Equations, vol.217, 1, 2005,pp 124-153
2006Integrable ultra-discrete equations and singularity analysisJoshi, Nalini; Lafortune, Stephane; Mathematics & StatisticsIntegrable ultra-discrete equations and singularity analysis, Nonlinearity, vol.19, 6, 2006,pp 1295-1312